skin-hair-icon
Minoxidil hairfall
I started using minoxidil 15 days ago. I am losing lots of hairs daily(very severe hair fall) than i used to lose before started using minoxidil. I am getting white pits of my skin as dandruff. what does it indicate. Shall i have to stop using minoxidil.
166 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 12 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Not to worry, it shows minoxidil has started working. Continue. Please send photos for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.